Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Child having vomitting, high WBC count, infection as per reports, prescribed medicines. Medicines help to reduce WBC count?

My son 3 and half year old, he has been suffering from vomtings for the past 15 days recurrently..some times he vomted in yellowish color..he just vomted what ever he consumed..we consulted doctor and suggested to take the tests of CBP,CUE,PARASITE F/V, CRP and WIDAL TEST and got the results today and test results are in the below way: CBP: HB%: 11.7 PCU 35.4 RBC 4.65 WBC: 23,400 PLT: 5,0,6000 URINE test result is normal except Pus Cell is 02-04 / hpf CRP is 1.4 mg/l and other test are normal.. By seeing the above test results, my docotor told me that, my kid having some infection on blood ..and he has more WBC count..that s why he got the vomtings and some times he vomted in yellowish color.. he prescribed the following medicines: Emeset (5mg/2mg) - 3.5 ml thrice per day Oflox 100 - 5 ml two time per day for 5 days Enterogermina - 2 times for 3 days we have given two doses today and didn t have any vomtings today but mid-night he got dry cough and for some period he felt itching and later we have given kufril cough syrup for dry cough and now he is sleeping.. I am just asking, did he get any side effect due the above medicine. and also suggest me ,will the above prescribed medicines help him to reduce the high wbc count and also cure his problem.. please look at the above test reports and provide your openion..
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  247
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Cardiology 's  Response
Thanks for the query
Ofloxacin causes skin reaction like rashes, urticaria and cough in less than 1% cases. In most of the cases some other symptoms are also present . So it seems that these symptoms are unrelated to the drug. Observe if this happens again after taking oflox. Blood count of your son is suggestive of some kind of infection, he has been given oflox for the same. Repeat the counts after 2 days and if it is increasing or continue to be same then he may need some injectable antibiotics. If he is running continuous fever then blood culture will also give some clue.
So I would suggest you to visit your doctor again if the symptom persists.
With regards
Answered: Mon, 3 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor